Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I was diagnosed to be having hepatitis E ,please advice

last month i was diagnosed to be having hepatitis E. ALT was 2365, AST 1937 and Bilirubin 3.7.. though AST and ALT came down after a weeks time bilirubin rose to 5.8 and alk phos[hatase to 531.. now last sat when i repeated my LFT it is almost in near normal range. but now my problem is still occasionally i feel nauseating. as such i dont have malaise but i feel as if my body refuses to work.. i have exams coming up next month not able to read for that too... please advice.
Asked On : Wed, 27 Jan 2010
Answers:  1 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. Hepatitis E is cause viral hepatitis and can resolve completely over a few days and can occasionly cause jaundice and liver dysfunction.. You may be having post infection symptoms which will also slowly resolve.. Avoid spicy food and carbonated drinks, maintain a good nutrition, plenty of fluids will help you better. A cup of ginger tea will make you feel better.. One multivitamin pills will help you in resolving the condition faster..

Answered: Thu, 28 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor